# SDR Y2PA960073

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193US
- Make and model: Doug DC-9-15F
- Aircraft serial: 45828
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Damaged
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D BRIDGING AND ALIGNMENT CHECK INSPECTION, FOUND FWD AIRSTAIRS DOOR HAD DAMAGE AT INSIDE EDGE.  REPAIRED FWD AIRSTAIR DOOR IAW AIA 8110-3 AND DRAWING AIA/E/2251.  HIDDEN DAMAGE REPORT NR AIA 6015.  NON-ROUTINE WORK CARD NR 96-0203.  REPORT GENERATED BY AMERICAN INTERNATIONAL AIRWAYS, INC B4MR FOR USA JET AIRLINES, Y2PA.
